Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Group completions and orbifolds of variable negative curvature
HTML articles powered by AMS MathViewer

by Christopher W. Stark PDF
Proc. Amer. Math. Soc. 114 (1992), 191-194 Request permission

Abstract:

W. J. Floyd’s comparison of the Furstenberg maximal boundary of a noncompact, ${\mathbf {R}}$-rank one, connected semisimple Lie group $G$ with finite center and the group completion of a discrete, cocompact subgroup $\Gamma$ of $G$ is extended to a homeomorphism between the group completion of the fundamental group $\Gamma$ of a closed Riemannian orbifold $M = \Gamma \backslash X$ of strictly negative sectional curvatures and the sphere at infinity in the Eberlein-O’Neill compactification $\overline X$ of the universal cover $X$ of $M$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S30, 53C21
  • Retrieve articles in all journals with MSC: 57S30, 53C21
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 191-194
  • MSC: Primary 57S30; Secondary 53C21
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1079709-0
  • MathSciNet review: 1079709